Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

The asymptotic osculating quadrics of a curve on a surface


Author: E. P. Lane
Journal: Bull. Amer. Math. Soc. 33 (1927), 195-200
DOI: https://doi.org/10.1090/S0002-9904-1927-04356-7
This work is cited by: Bull. Amer. Math. Soc., Volume 49, Number 12 (1943), 904--912
MathSciNet review: 1561348
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1927-04356-7